Fully modified IV, GIVE and GMM estimation with possibly non-stationary regressors and instruments
Yuichi Kitamura and
Peter Phillips
Journal of Econometrics, 1997, vol. 80, issue 1, 85-123
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (37)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(97)00004-3
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Fully Modified IV, GIVE and GMM Estimation with Possibly Non-Stationary Regressions and Instruments (1994) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:80:y:1997:i:1:p:85-123
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().